RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 2, Pages 307–310 (Mi dan10032)  

This article is cited in 1 scientific paper (total in 2 paper)

CYBERNETICS AND THE REGULATION THEORY

Graphical criteria for absolute stability and absolute instability of nonlinear control systems

V. A. Yakubovich

Leningrad State University

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517
Presented: А. А. Воронов
Received: 27.09.1982

Citation: V. A. Yakubovich, “Graphical criteria for absolute stability and absolute instability of nonlinear control systems”, Dokl. Akad. Nauk SSSR, 271:2 (1983), 307–310

Citation in format AMSBIB
\Bibitem{Yak83}
\by V.~A.~Yakubovich
\paper Graphical criteria for absolute stability and absolute instability of nonlinear control systems
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 2
\pages 307--310
\mathnet{http://mi.mathnet.ru/dan10032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0718196}


Linking options:
  • http://mi.mathnet.ru/eng/dan10032
  • http://mi.mathnet.ru/eng/dan/v271/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Gelig, G. A. Leonov, A. L. Fradkov, “Vladimir Andreevich Yakubovich”, Autom. Remote Control, 67:10 (2006), 1530–1546  mathnet  crossref  mathscinet  zmath  elib
    2. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019